By Topic

Some New Criteria on p th Moment Stability of Stochastic Functional Differential Equations With Markovian Switching

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Shiguo Peng ; Faculty of Automation, Guangdong University of Technology, Guangzhou, China ; Yun Zhang

This note gives some new Razumikhin-type theorems on th moment stability of stochastic functional differential equations with Markovian switching (SFDEwMS) by using auxiliary ordinary differential equation. The main results of this note allow the diffusion operator associated with the underlying SFDEwMS of the Lyapunov function along a solution of the system to be not always negative. An example is provided to illustrate the effectiveness of the proposed results.

Published in:

IEEE Transactions on Automatic Control  (Volume:55 ,  Issue: 12 )